# SDR ASAA2013110896348

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 48,025 hours, 21,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LENS FOR RT OVERWING EMERGENCY LIGHT FELL OFF.  ACFT GROUNDED.  REPLACED RT OVERWING EMERGENCY EXIT LIGHT L1188. LIGHT ASSEMBLY OPS NORMAL IAW MM 33-51-00.
